December  2020, 13(12): 3491-3494. doi: 10.3934/dcdss.2020112

A Zaremba-type criterion for hypoelliptic degenerate Ornstein–Uhlenbeck operators

Dipartimento di Scienze Pure e Applicate (DiSPeA), Università degli Studi di Urbino Carlo Bo, Piazza della Repubblica, 13 - 61029 Urbino (PU), Italy

Dedicated to Gisèle Ruiz Goldstein on the occasion of her 60th birthday

Received  January 2019 Revised  March 2019 Published  October 2019

We prove a cone-type criterion for a boundary point to be regular for the Dirichlet problem related to (possibly) degenerate Ornstein–Uhlenbeck operators in $ \mathbb{R}^N $. Our result extends the classical Zaremba cone criterion for the Laplace operator.

Citation: Alessia E. Kogoj. A Zaremba-type criterion for hypoelliptic degenerate Ornstein–Uhlenbeck operators. Discrete & Continuous Dynamical Systems - S, 2020, 13 (12) : 3491-3494. doi: 10.3934/dcdss.2020112
References:
[1]

K. Beauchard and K. Pravda-Starov, Null-controllability of non-autonomous Ornstein–Uhlenbeck equations, J. Math. Anal. Appl., 456 (2017), 496-524.  doi: 10.1016/j.jmaa.2017.07.014.  Google Scholar

[2]

J.-M. Bony, Principe du maximum, inégalité de Harnack et unicité du problèeme de Cauchy pour les opérateurs elliptiques dégénérés, (French)Ann. Inst. Fourier (Grenoble), 19 (1969), 277-304.  doi: 10.5802/aif.319.  Google Scholar

[3]

M. BramantiG. CupiniE. Lanconelli and E. Priola, Global $L^p$ estimates for degenerate Ornstein-Uhlenbeck operators, Math. Z., 266 (2010), 789-816.  doi: 10.1007/s00209-009-0599-3.  Google Scholar

[4]

M. BramantiG. CupiniE. Lanconelli and E. Priola, Global $L^p$ estimates for degenerate Ornstein-Uhlenbeck operators with variable coefficients, Math. Nachr., 286 (2013), 1087-1101.  doi: 10.1002/mana.201200189.  Google Scholar

[5]

C. Cinti and E. Lanconelli, Riesz and Poisson-Jensen representation formulas for a class of ultraparabolic operators on Lie groups, Potential Anal., 30 (2009), 179-200.  doi: 10.1007/s11118-008-9112-6.  Google Scholar

[6]

B. Farkas and A. Lunardi, Maximal regularity for Kolmogorov operators in $L^2$ spaces with respect to invariant measures, J. Math. Pures Appl. (9), 86 (2006), 310–321. doi: 10.1016/j.matpur.2006.06.002.  Google Scholar

[7]

S. Fornaro and A. Rhandi, On the Ornstein Uhlenbeck operator perturbed by singular potentials in $L^p$-spaces, Discrete Contin. Dyn. Syst. Ser. A, 33 (2013), 5049-5058.  doi: 10.3934/dcds.2013.33.5049.  Google Scholar

[8]

G. R. GoldsteinJ. A. Goldstein and A. Rhandi, Weighted Hardy's inequality and the Kolmogorov equation perturbed by an inverse-square potential., Appl. Anal., 91 (2012), 2057-2071.  doi: 10.1080/00036811.2011.587809.  Google Scholar

[9]

A. E. Kogoj, On the Dirichlet problem for hypoelliptic evolution equations: Perron–Wiener solution and a cone-type criterion, J. Differential Equations, 262 (2017), 1524-1539.  doi: 10.1016/j.jde.2016.10.018.  Google Scholar

[10]

A. E. Kogoj and S. Polidoro, Harnack inequality for hypoelliptic second order partial differential operators, Potential Anal., 45 (2016), 545-555.  doi: 10.1007/s11118-016-9557-y.  Google Scholar

[11]

E. Lanconelli and S. Polidoro, On a class of hypoelliptic evolution operators, Partial differential equations, Ⅱ (Turin, 1993), Rend. Sem. Mat. Univ. Politec. Torino, 52 (1994), 29-63.   Google Scholar

[12]

P. Negrini, Punti regolari per aperti cilindrici in uno spazio $\beta $-armonico, (Italian) Boll. Un. Mat. Ital. B (6), 2 (1983), 537–547.  Google Scholar

[13]

S. Zaremba, Sur le Principe de Dirichlet, (French) Acta Math., 34 (1911), 293-316.  doi: 10.1007/BF02393130.  Google Scholar

show all references

References:
[1]

K. Beauchard and K. Pravda-Starov, Null-controllability of non-autonomous Ornstein–Uhlenbeck equations, J. Math. Anal. Appl., 456 (2017), 496-524.  doi: 10.1016/j.jmaa.2017.07.014.  Google Scholar

[2]

J.-M. Bony, Principe du maximum, inégalité de Harnack et unicité du problèeme de Cauchy pour les opérateurs elliptiques dégénérés, (French)Ann. Inst. Fourier (Grenoble), 19 (1969), 277-304.  doi: 10.5802/aif.319.  Google Scholar

[3]

M. BramantiG. CupiniE. Lanconelli and E. Priola, Global $L^p$ estimates for degenerate Ornstein-Uhlenbeck operators, Math. Z., 266 (2010), 789-816.  doi: 10.1007/s00209-009-0599-3.  Google Scholar

[4]

M. BramantiG. CupiniE. Lanconelli and E. Priola, Global $L^p$ estimates for degenerate Ornstein-Uhlenbeck operators with variable coefficients, Math. Nachr., 286 (2013), 1087-1101.  doi: 10.1002/mana.201200189.  Google Scholar

[5]

C. Cinti and E. Lanconelli, Riesz and Poisson-Jensen representation formulas for a class of ultraparabolic operators on Lie groups, Potential Anal., 30 (2009), 179-200.  doi: 10.1007/s11118-008-9112-6.  Google Scholar

[6]

B. Farkas and A. Lunardi, Maximal regularity for Kolmogorov operators in $L^2$ spaces with respect to invariant measures, J. Math. Pures Appl. (9), 86 (2006), 310–321. doi: 10.1016/j.matpur.2006.06.002.  Google Scholar

[7]

S. Fornaro and A. Rhandi, On the Ornstein Uhlenbeck operator perturbed by singular potentials in $L^p$-spaces, Discrete Contin. Dyn. Syst. Ser. A, 33 (2013), 5049-5058.  doi: 10.3934/dcds.2013.33.5049.  Google Scholar

[8]

G. R. GoldsteinJ. A. Goldstein and A. Rhandi, Weighted Hardy's inequality and the Kolmogorov equation perturbed by an inverse-square potential., Appl. Anal., 91 (2012), 2057-2071.  doi: 10.1080/00036811.2011.587809.  Google Scholar

[9]

A. E. Kogoj, On the Dirichlet problem for hypoelliptic evolution equations: Perron–Wiener solution and a cone-type criterion, J. Differential Equations, 262 (2017), 1524-1539.  doi: 10.1016/j.jde.2016.10.018.  Google Scholar

[10]

A. E. Kogoj and S. Polidoro, Harnack inequality for hypoelliptic second order partial differential operators, Potential Anal., 45 (2016), 545-555.  doi: 10.1007/s11118-016-9557-y.  Google Scholar

[11]

E. Lanconelli and S. Polidoro, On a class of hypoelliptic evolution operators, Partial differential equations, Ⅱ (Turin, 1993), Rend. Sem. Mat. Univ. Politec. Torino, 52 (1994), 29-63.   Google Scholar

[12]

P. Negrini, Punti regolari per aperti cilindrici in uno spazio $\beta $-armonico, (Italian) Boll. Un. Mat. Ital. B (6), 2 (1983), 537–547.  Google Scholar

[13]

S. Zaremba, Sur le Principe de Dirichlet, (French) Acta Math., 34 (1911), 293-316.  doi: 10.1007/BF02393130.  Google Scholar

[1]

Kung-Ching Chang, Xuefeng Wang, Xie Wu. On the spectral theory of positive operators and PDE applications. Discrete & Continuous Dynamical Systems - A, 2020, 40 (6) : 3171-3200. doi: 10.3934/dcds.2020054

[2]

Wenmeng Geng, Kai Tao. Large deviation theorems for dirichlet determinants of analytic quasi-periodic jacobi operators with Brjuno-Rüssmann frequency. Communications on Pure & Applied Analysis, 2020, 19 (12) : 5305-5335. doi: 10.3934/cpaa.2020240

[3]

Isabeau Birindelli, Françoise Demengel, Fabiana Leoni. Boundary asymptotics of the ergodic functions associated with fully nonlinear operators through a Liouville type theorem. Discrete & Continuous Dynamical Systems - A, 2020  doi: 10.3934/dcds.2020395

[4]

Matthieu Alfaro, Isabeau Birindelli. Evolution equations involving nonlinear truncated Laplacian operators. Discrete & Continuous Dynamical Systems - A, 2020, 40 (6) : 3057-3073. doi: 10.3934/dcds.2020046

[5]

Gui-Qiang Chen, Beixiang Fang. Stability of transonic shock-fronts in three-dimensional conical steady potential flow past a perturbed cone. Discrete & Continuous Dynamical Systems - A, 2009, 23 (1&2) : 85-114. doi: 10.3934/dcds.2009.23.85

[6]

Huiying Fan, Tao Ma. Parabolic equations involving Laguerre operators and weighted mixed-norm estimates. Communications on Pure & Applied Analysis, 2020, 19 (12) : 5487-5508. doi: 10.3934/cpaa.2020249

[7]

Yuxia Guo, Shaolong Peng. A direct method of moving planes for fully nonlinear nonlocal operators and applications. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020462

[8]

Anton A. Kutsenko. Isomorphism between one-dimensional and multidimensional finite difference operators. Communications on Pure & Applied Analysis, 2021, 20 (1) : 359-368. doi: 10.3934/cpaa.2020270

[9]

Tuoc Phan, Grozdena Todorova, Borislav Yordanov. Existence uniqueness and regularity theory for elliptic equations with complex-valued potentials. Discrete & Continuous Dynamical Systems - A, 2021, 41 (3) : 1071-1099. doi: 10.3934/dcds.2020310

[10]

Anna Canale, Francesco Pappalardo, Ciro Tarantino. Weighted multipolar Hardy inequalities and evolution problems with Kolmogorov operators perturbed by singular potentials. Communications on Pure & Applied Analysis, 2021, 20 (1) : 405-425. doi: 10.3934/cpaa.2020274

[11]

Pierluigi Colli, Gianni Gilardi, Jürgen Sprekels. Deep quench approximation and optimal control of general Cahn–Hilliard systems with fractional operators and double obstacle potentials. Discrete & Continuous Dynamical Systems - S, 2021, 14 (1) : 243-271. doi: 10.3934/dcdss.2020213

[12]

Xin-Guang Yang, Rong-Nian Wang, Xingjie Yan, Alain Miranville. Dynamics of the 2D Navier-Stokes equations with sublinear operators in Lipschitz-like domains. Discrete & Continuous Dynamical Systems - A, 2020  doi: 10.3934/dcds.2020408

[13]

Liang Huang, Jiao Chen. The boundedness of multi-linear and multi-parameter pseudo-differential operators. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2020291

[14]

Yoichi Enatsu, Emiko Ishiwata, Takeo Ushijima. Traveling wave solution for a diffusive simple epidemic model with a free boundary. Discrete & Continuous Dynamical Systems - S, 2021, 14 (3) : 835-850. doi: 10.3934/dcdss.2020387

[15]

Mengni Li. Global regularity for a class of Monge-Ampère type equations with nonzero boundary conditions. Communications on Pure & Applied Analysis, 2021, 20 (1) : 301-317. doi: 10.3934/cpaa.2020267

[16]

Xinfu Chen, Huiqiang Jiang, Guoqing Liu. Boundary spike of the singular limit of an energy minimizing problem. Discrete & Continuous Dynamical Systems - A, 2020, 40 (6) : 3253-3290. doi: 10.3934/dcds.2020124

[17]

Zhilei Liang, Jiangyu Shuai. Existence of strong solution for the Cauchy problem of fully compressible Navier-Stokes equations in two dimensions. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020348

[18]

Ali Mahmoodirad, Harish Garg, Sadegh Niroomand. Solving fuzzy linear fractional set covering problem by a goal programming based solution approach. Journal of Industrial & Management Optimization, 2020  doi: 10.3934/jimo.2020162

[19]

Elena Nozdrinova, Olga Pochinka. Solution of the 33rd Palis-Pugh problem for gradient-like diffeomorphisms of a two-dimensional sphere. Discrete & Continuous Dynamical Systems - A, 2021, 41 (3) : 1101-1131. doi: 10.3934/dcds.2020311

[20]

Marco Ghimenti, Anna Maria Micheletti. Compactness results for linearly perturbed Yamabe problem on manifolds with boundary. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020453

2019 Impact Factor: 1.233

Metrics

  • PDF downloads (102)
  • HTML views (406)
  • Cited by (0)

Other articles
by authors

[Back to Top]